Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GO+99]  On logics with two variables

GraedelOtto1999 (Article)
Author(s)Grädel, Erich and Otto, Martin
Title« On logics with two variables »
JournalTheoretical Computer Science
Volume224
Page(s)73--113
Year1999

BibTeX code
@article{GraedelOtto1999,
  volume = {224},
  author = {Gr{\"a}del, Erich and Otto, Martin},
  journal = {Theoretical Computer Science},
  year = {1999},
  pages = {73--113},
  title = {On logics with two variables},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!